Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Long Term Side Effects Of Norvir

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Side effects of HIV treatments

With long term use of a HIV combination treatment, is numbness in the bottom of the left foot a side effect. The treament that I am using is a combination of norvir, reyatz, and epzicom
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Localized unilateral neuropathy as you describe would be quite unusual with your current regimen (low rate of peripheral neuropathy overall). KH Read more »

PEP combination: Truvada, Reyataz, Norvir

Within 36 hours of a possible exposure, an on-call doctor (my reguar doctor's office was closed)... Read more »

regime of norvir

i have been on reyataz and truvada for a year now i went from 413 to 778 when my immune system was... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Read more »
The Body PRO

A Slice of Atazanavir, but Hold the Ritonavir: Switch to Unboosted Dose Still Effective After 120 Weeks, With Good Lipid Findings

...people begin taking it, they may experience any number of gastrointestinal problems, such as nausea and diarrhea; and over the long term, Norvir may be associated with lipid problems, including elevated cholesterol and triglycerides. The ARIES... Read more »
Test Positive Aware Network

Isentress

...dose. AWP: $1,074.64 / month Manufacturer contact: Merck and Co., www.isentress.com , 1 (800) 622-4477 Potential side effects and toxicity: Very tolerable, but most common were diarrhea, nausea, headache, and fever. Less common... Read more »
The Well Project

HIV Treatment Guidelines

...recommended that people wait longer before starting HIVtreatment. This was because of concerns about the HIV drugs, such as sideeffects and difficult dosing schedules. It was thought that HIV was not asharmful as possible drug side effects in... Read more »
Connect With Others

First Lab results - to med or not to med?

Posted by vbd1966, 2 Replies
...presented are: 1) Atripla, 2) Truvada & Intelence or 3) Truvada & Isentress. I'm going to check out the meds and their side-effects before making any kind of decision, but also interested in your take. Does it make sense to go on meds... Read more »

PI Monotherapy advice

Posted by logopolis, 2 Replies
...months will 100% adherence and an undetectable viral load, however as we all know this is a powerful and toxic med so in th elong term the Doc thinks monotherapy is better. Just wanted to put this out and see if anyone else has trialled or is... Read more »

26 years AIDS survior

Posted by AaronK, 3 Replies
...I had AIDS for many years now and was the lucky one's to surive... the clinical studies.... long term side effects... and the worst isolation. I'm 26 years old and i was dianosed in 1988 when i was five years old. My parents didn't Read more »

HIV is not for sissies

Posted by ScotCharles, 3 Replies
...DDI, sustiva, videx, viread, truvada, norvir, atazanavir, prezista, and issentress. Many of those meds had very unpleasant side effects AZT made me nauseous and caused me to feel as if I was full of ants and sustiva gave me horrible nightmares... Read more »